We've had to cancel our cycle due to issues some hadn't started any stimms etc. I did start the pill (clinic protocol) but only took four days/tablets before stopping due to cancelling the cycle.
Can four days worth really screw up my cycle this badly? I was on the pill for 20 years straight so never missed or stopped tablets before.
I normally go up half a bra cup size and get sore hard boobs for two days before each period. I've had HUGE sore books for a week now. This is not good when you're already a G cup. I'm not due for another week or so and I'm regular like clockwork.
Any ideas? My boobs are painful, hard and I can't get my bra on without looking like I should be in a porno.
Hi there, I'm no expert on this, but I guess the pill can have a different impact now than it did years ago, plus it might not be the same pill. I guess you'd be best off asking the clinic and seeing what they say.
Probably an annoying question, but is there actually any chance that you could be pregnant? If you didn't take the pill on CD1, then is this a possibility? I only ask because my doctors have always reminded me that "nothing's impossible" and they have seen things like this happening before.